# SDR L1GA200000066

- Difficulty date: May 9, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- Aircraft time: 55,028 hours
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Shaft
- Part number: 39200485509
- Condition: Sheared
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK-AROUND INSPECTION AFTER THE COMPLETION OF FLIGHT NR 4, DAMAGE WAS NOTED TO PANEL 1242A RT WING.  THE PANEL WAS REMOVED AND THE LOWER SLAT DRIVE CYLINDER WAS INSPECTED AND FOUND TO BE SHEARED.
